| Model Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 december 2022: lot 147339: (b)(4) items manufactured and released on 11-feb-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional device involved batch review performed on 05 december 2022 liner: mpact dm 01.26.2850mhc double mobility hc liner 28/dme (k092265) lot 148369: (b)(4) items manufactured and released on 15-march-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 7 years 8 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully. .